Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A class of geometric lattices


Authors: K. Rogers and E. G. Straus
Journal: Bull. Amer. Math. Soc. 66 (1960), 118-123
DOI: https://doi.org/10.1090/S0002-9904-1960-10424-7
MathSciNet review: 0111734
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Hajos, Über einfache und mehrfache Bedeckung des n-dimensionalen Raumes mit einem Würfelgitter, Math. Z., vol. 47 (1941) pp. 427-467. MR 6425
  • 2. H. Minkowski, Geometrie der Zahlen, Leipzig, Teubner, 1910, §30, p. 72.
  • 3. Carl Ludwig Siegel, Neuer Beweis des Satzes von Minkowski über lineare Formen, Math. Ann. 87 (1922), no. 1-2, 36–38 (German). MR 1512098, https://doi.org/10.1007/BF01458034
  • 4. R. Rado, A proof of Minkowski's theorem on homogeneous linear forms, J. London Math. Soc. vol. 9 (1934) pp. 164-165.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10424-7

American Mathematical Society